Alert archive / Arkansas / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 295, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 10, 2008, 3:39 PM CDT for 5 counties in Arkansas. It was in force for 66 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 10, 2008, 3:39 PM CDT (20:39 UTC)
- Expired
- May 10, 2008, 4:45 PM CDT
- In force
- 66 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Crawford County, AR, Franklin County, AR, Madison County, AR, Sebastian County, AR, Washington County, AR
The radar
The Western Arkansas radar (KSRX), 90 km from the middle of the area, began a volume at 20:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 10, 3:50 PM CDT | HAIL 1 | Cecil, AR | |
| May 10, 4:04 PM CDT | HAIL 0.88 | Ozark, AR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 10, 11:29 AM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.7 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1161 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 115 m²/s²
- 0-3 km storm-relative helicity
- 153 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 102039
SVRTSA
ARC033-047-087-131-143-102145-
/O.NEW.KTSA.SV.W.0295.080510T2039Z-080510T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
339 PM CDT SAT MAY 10 2008
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN CRAWFORD COUNTY IN NORTHWEST ARKANSAS
SOUTHERN MADISON COUNTY IN NORTHWEST ARKANSAS
SOUTHEASTERN WASHINGTON COUNTY IN NORTHWEST ARKANSAS
NORTHERN FRANKLIN COUNTY IN WEST CENTRAL ARKANSAS
NORTHEASTERN SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS
* UNTIL 445 PM CDT
* AT 334 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL AND
WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR DYER...MOVING EAST
AT 50 MPH. ANOTHER SEVERE STORM WAS LOCATED NEAR DELANEY...ALSO
MOVING EAST AT 50 MPH.
* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...MULBERRY...
WINSLOW...BRENTWOOD...FERN...OZARK...CASS...SAINT PAUL...JAPTON...
AURORA...PETTIGREW...WITTER...BOSTON AND KINGSTON.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.
THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
LAT...LON 3607 9342 3597 9342 3594 9347 3588 9350
3577 9350 3575 9353 3575 9367 3549 9369
3532 9441 3595 9410 3612 9345
TIME...MOT...LOC 2039Z 256DEG 44KT 3544 9405
$$4 follow-up statements
000
WWUS54 KTSA 102101
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
401 PM CDT SAT MAY 10 2008
ARC033-131-143-102111-
/O.CAN.KTSA.SV.W.0295.000000T0000Z-080510T2145Z/
WASHINGTON AR-SEBASTIAN AR-CRAWFORD AR-
401 PM CDT SAT MAY 10 2008
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CRAWFORD...NORTHERN
SEBASTIAN AND SOUTHEASTERN WASHINGTON COUNTIES IS CANCELLED...
LAT...LON 3577 9350 3575 9353 3575 9367 3549 9369
3541 9403 3560 9401 3591 9371 3594 9349
TIME...MOT...LOC 2101Z 256DEG 44KT 3550 9373
$$
ARC047-087-102145-
/O.CON.KTSA.SV.W.0295.000000T0000Z-080510T2145Z/
FRANKLIN AR-MADISON AR-
401 PM CDT SAT MAY 10 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR SOUTHEASTERN MADISON AND NORTHERN FRANKLIN COUNTIES...
AT 356 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL
AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR OZARK...MOVING EAST
AT 50 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...BRASHEARS...
MOUNTAIN TOP...SAINT PAUL...TAFT...DUTTON...PETTIGREW...BOSTON AND
RED STAR.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
THIS STORM IS LIKELY PRODUCING LARGE HAIL AND DAMAGING WINDS. SEEK
SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
LAT...LON 3577 9350 3575 9353 3575 9367 3549 9369
3541 9403 3560 9401 3591 9371 3594 9349
TIME...MOT...LOC 2101Z 256DEG 44KT 3550 9373
$$000
WWUS54 KTSA 102117
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
417 PM CDT SAT MAY 10 2008
ARC047-087-102145-
/O.CON.KTSA.SV.W.0295.000000T0000Z-080510T2145Z/
FRANKLIN AR-MADISON AR-
417 PM CDT SAT MAY 10 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR SOUTHEASTERN MADISON AND NORTHEASTERN FRANKLIN COUNTIES...
AT 413 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL
AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR PETTIGREW...MOVING
NORTHEAST AT 75 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...RED STAR.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3576 9351 3575 9353 3575 9367 3549 9369
3544 9392 3563 9389 3591 9366 3594 9349
TIME...MOT...LOC 2117Z 241DEG 65KT 3582 9358
$$000
WWUS54 KTSA 102129
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
429 PM CDT SAT MAY 10 2008
ARC047-087-102145-
/O.CON.KTSA.SV.W.0295.000000T0000Z-080510T2145Z/
FRANKLIN AR-MADISON AR-
429 PM CDT SAT MAY 10 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR SOUTHEASTERN MADISON AND NORTHEASTERN FRANKLIN COUNTIES...
AT 426 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL
AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR BARNES...MOVING
NORTHEAST AT 55 MPH. A SECOND SEVERE STORM WAS LOCATED NEAR RED
STAR...ALSO MOVING NORTHEAST AT 55 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...PETTIGREW...
BOSTON AND RED STAR.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3594 9349 3577 9351 3575 9353 3575 9367
3551 9369 3551 9371 3563 9389 3591 9356
TIME...MOT...LOC 2129Z 241DEG 48KT 3566 9373
$$000
WWUS54 KTSA 102140
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
440 PM CDT SAT MAY 10 2008
ARC047-087-102150-
/O.EXP.KTSA.SV.W.0295.000000T0000Z-080510T2145Z/
FRANKLIN AR-MADISON AR-
440 PM CDT SAT MAY 10 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MADISON AND
NORTHEASTERN FRANKLIN COUNTIES EXPIRES AT 445 PM CDT...
THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 7 PM.
LAT...LON 3594 9349 3577 9351 3575 9353 3575 9367
3551 9369 3551 9371 3563 9389 3591 9356
TIME...MOT...LOC 2140Z 241DEG 48KT 3573 9357
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 3:39 PM CDT, 0 minutes earlier.
Area forecast discussion, May 10, 3:39 PM CDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
339 PM CDT SAT MAY 10 2008
.DISCUSSION...
ONGOING SEVERE WEATHER ACROSS THE REGION THIS AFTERNOON WILL LAST
WELL INTO THE FIRST PERIOD OVERNIGHT TONIGHT. A POTENT UPPER LOW
WILL CONTINUE TO MAKE ITS WAY EASTWARD JUST NORTH OF THE OKLAHOMA
KANSAS BORDER THIS AFTERNOON AND EVENING BEFORE MOVING OFF TO THE
NORTHEAST OVERNIGHT.
VERY QUICK MOISTURE RETURN THIS AFTERNOON HAS POSITIONED A VERY
UNSTABLE AIRMASS AHEAD OF A COLD FRONT AND DRYLINE WHICH WILL
COMBINE WITH STRONG DYNAMICS AT ALL LEVELS TO CREATE A LARGE AREA OF
SEVERE WEATHER ACROSS THE SOUTHERN PLAINS... INCLUDING THE THREAT
FOR TORNADOES. THE UPPER SYSTEM WILL TRANSLATE EASTWARD AS THE EVENING
PROGRESSES... WITH THE PRECIPITATION ENDING FROM WEST TO EAST
OVERNIGHT. STRONG AND GUSTY NORTHERLY WINDS WILL MOVE IN BEHIND THE
COLD FRONT. GUSTS SHOULD REACH 40 MPH AND ABOVE... NECESSITATING A
WIND ADVISORY FOR THE ENTIRE FORECAST AREA.
AFTER A BRIEF PERIOD OF UPPER RIDGING SUNDAY AND MONDAY... THE NEXT
UPPER LOW ORGANIZING ACROSS THE DESERT SOUTHWEST WILL BEGIN TO AFFECT
THE REGION. HAVE VARYING CHANCES FOR THUNDERSTORMS IN THE FORECAST
FROM TUESDAY THROUGH THURSDAY... WITH DRY CONDITIONS BEYOND THAT.
EARLY INDICATIONS ARE THAT LOW LEVEL MOISTURE WILL BE ABUNDANT
ACROSS THE SOUTHERN PLAINS ON TUESDAY. THEREFORE... THE POTENTIAL
FOR SEVERE WEATHER APPEARS TO BE A POSSIBILITY.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 47 69 46 78 / 20 0 0 0
FSM 49 67 45 78 / 40 0 0 0
MLC 49 70 47 79 / 20 0 0 0
BVO 45 66 41 78 / 20 0 0 0
FYV 47 62 40 74 / 40 0 0 0
BYV 48 61 42 76 / 50 0 0 0
MKO 47 66 43 77 / 20 0 0 0
MIO 41 62 42 79 / 40 0 0 0
F10 47 68 47 78 / 20 0 0 0
HHW 52 69 51 79 / 20 0 0 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...WIND ADVISORY FROM 7 PM SATURDAY TO 10 AM SUNDAY FOR OKZ049-
OKZ053-OKZ054-OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-
OKZ061-OKZ062-OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-
OKZ069-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...WIND ADVISORY FROM 7 PM SATURDAY TO 10 AM SUNDAY FOR ARZ001-
ARZ002-ARZ010-ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...12
LONG TERM....06Hazardous weather outlook, May 10, 1:16 PM CDT, 2 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
116 PM CDT SAT MAY 10 2008
ARZ001-002-010-011-019-020-029-OKZ049-053>076-111000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
116 PM CDT SAT MAY 10 2008
...SEVERE THUNDERSTORMS INCLUDING TORNADOES EXPECTED THIS AFTERNOON...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
TORNADO.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...AFTER 3 PM....ENDING BY 8 PM.
AREA AT GREATEST RISK...SOUTH OF A LINE FROM EUREKA
SPRINGS TO MUSKOGEE TO EUFAULA.
SEVERE THUNDERSTORM.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
DISCUSSION...
ISOLATED ELEVATED THUNDERSTORMS ARE OCCURRING ACROSS EASTERN
OKLAHOMA AND NORTHWEST ARKANSAS EARLY THIS AFTERNOON. LARGE HAIL
IN EXCESS OF GOLFBALL SIZE HAS ACCOMPANIED SOME OF THESE STORMS.
THESE ELEVATED STORMS WILL CONTINUE TO POSE A LARGE HAIL THREAT
THROUHG 3 PM TO THE SOUTHEAST OF A GROVE TO OKMULGEE LINE.
A WARM FRONT IS LIFTING NORTH ACROSS THE AREA WITH EXTREME
INSTABILITY DEVELOPING IN ITS VICINITY. CAPE VALUES WILL LIKELY
EXCEED 4000 J/KG BY MID AFTERNOON. A DRYLINE WILL ALSO BE
APPROACHING THE AREA FROM THE WEST BY MID AFTERNOON. SURFACE BASED
THUNDERSTORMS ARE EXPECTED TO RAPIDLY DEVELOP NEAR THE WARM FRONT
AND EAST OF THE DRYLINE BETWEEN 3 AND 4 PM. THE AMOUNT OF
INSTABILITY AND SHEAR SUGGESTS THAT THESE STORMS WILL QUICKLY
BECOME SEVERE WITH VERY LARGE HAIL TO BASEBALL SIZE...DESTRUCTIVE
WINDS TO 80 MILES AN HOUR AND TORNADOES ALL LIKELY WITH SOME OF
THE STORMS. A FEW STRONG TORNADOES WILL BE POSSIBLE...ESPECIALLY
FROM EAST CENTRAL OKLAHOMA INTO WEST CENTRAL ARKANSAS INCLUDING
THE ARKANSAS RIVER VALLEY AROUND FORT SMITH. THE MOST LIKELY TIME
FRAME FOR STRONG TORNADOES WILL BE BETWEEN 4 AND 7 PM.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK WILL BE NEEDED THIS
AFTERNOON. EMERGENCY MANAGERS SHOULD ENSURE ALL COMMUNICATION
MODES FOR SEVERE WEATHER OPERATIONS ARE READY AND VISIT THE
DECISION SUPPORT PAGE FOR UPDATES THROUGHOUT THE AFTERNOON.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SUNDAY...HIGH WIND POTENTIAL.
MONDAY...NO HAZARDS.
TUESDAY THROUGH THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...NO HAZARDS.
EXTENDED DISCUSSION...
STRONG AND GUSTY WINDS WILL DEVELOP IN THE AREA BEHIND THE CURRENT
STORM SYSTEM AS IT DEEPENS RAPIDLY ONCE IT MOVES EAST OF THE
REGION.
THERE WILL BE THUNDERSTORM POTENTIAL AGAIN IN THE AREA IN THE
MIDDLE OF NEXT WEEK AS THE NEXT WEATHER SYSTEM DEVELOPS IN THE
PLAINS.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.In the hours before
Local storm report, May 10, 3:06 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
306 PM CDT SAT MAY 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HAIL CEDARVILLE 35.57N 94.37W
05/10/2008 E1.25 INCH CRAWFORD AR PUBLIC
&&
RBDLocal storm report, May 10, 3:15 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
315 PM CDT SAT MAY 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0314 PM HAIL POTEAU 35.05N 94.62W
05/10/2008 E1.00 INCH LE FLORE OK BROADCAST MEDIA
&&
SFPLocal storm report, May 10, 3:18 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
318 PM CDT SAT MAY 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0317 PM HAIL 1 N MOUNTAINBURG 35.65N 94.17W
05/10/2008 E1.00 INCH CRAWFORD AR EMERGENCY MNGR
&&
SFPLocal storm report, May 10, 3:23 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
323 PM CDT SAT MAY 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0322 PM HAIL FERN 35.64N 94.02W
05/10/2008 E0.88 INCH FRANKLIN AR PUBLIC
&&
RBDLocal storm report, May 10, 3:28 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
328 PM CDT SAT MAY 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0328 PM HAIL FORT SMITH 35.39N 94.40W
05/10/2008 E1.75 INCH SEBASTIAN AR EMERGENCY MNGR
&&
SFPLocal storm report, May 10, 3:35 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
335 PM CDT SAT MAY 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0332 PM HAIL MANSFIELD 35.06N 94.25W
05/10/2008 E1.00 INCH SEBASTIAN AR LAW ENFORCEMENT
&&
RBDThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 12:38 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Washington | 52 min |
| May 10, 1:14 PM CDT | Severe Thunderstorm Warning | TSA | Carroll, Madison, Washington | 61 min |
| May 10, 1:32 PM CDT | Tornado Warning | TSA | Carroll, Madison, Washington | 43 min |
| May 10, 2:40 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Madison, Sebastian, Washington | 65 min |
| May 10, 3:03 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Sebastian | 57 min |
| May 10, 3:23 PM CDT | Wind Advisory | TSA | Benton, Carroll, Madison, Washington | 19 hr |
| May 10, 5:52 PM CDT | Tornado Warning | TSA | Benton | 53 min |
| May 10, 6:01 PM CDT | Severe Thunderstorm Warning | TSA | Crawford | 59 min |
| May 10, 6:05 PM CDT | Tornado Warning | TSA | Benton, Washington | 40 min |
| May 10, 6:29 PM CDT | Tornado Warning | TSA | Benton, Carroll, Madison, Washington | 46 min |
| May 10, 6:41 PM CDT | Severe Thunderstorm Warning | TSA | Washington | 45 min |
| May 10, 6:45 PM CDT | Tornado Warning | TSA | Benton | 30 min |
| May 10, 6:57 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Madison, Washington | 63 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.